MathSciNet Relay Station
MathSciNet bibliographic data
MR1304348 33C45 (41A10)
Wong, R.; Zhang, J.-M. Asymptotic monotonicity of the relative extrema of Jacobi polynomials. Canad. J. Math. 46 (1994), no. 6, 1318–1337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement